RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 2, Pages 1–13 (Mi faa1102)  

This article is cited in 21 scientific papers (total in 22 papers)

Integrable discrete-time systems and difference operators

A. P. Veselov


Full text: PDF file (1612 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:2, 83–93

Bibliographic databases:

UDC: 517.93+513.015
Received: 30.10.1986

Citation: A. P. Veselov, “Integrable discrete-time systems and difference operators”, Funktsional. Anal. i Prilozhen., 22:2 (1988), 1–13; Funct. Anal. Appl., 22:2 (1988), 83–93

Citation in format AMSBIB
\Bibitem{Ves88}
\by A.~P.~Veselov
\paper Integrable discrete-time systems and difference operators
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 2
\pages 1--13
\mathnet{http://mi.mathnet.ru/faa1102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=947601}
\zmath{https://zbmath.org/?q=an:0694.58020|0661.58012}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 2
\pages 83--93
\crossref{https://doi.org/10.1007/BF01077598}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R699700001}


Linking options:
  • http://mi.mathnet.ru/eng/faa1102
  • http://mi.mathnet.ru/eng/faa/v22/i2/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Veselov, “Integrable maps”, Russian Math. Surveys, 46:5 (1991), 1–51  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. V. Penskoi, “Canonically conjugate variables for the Volterra lattice with periodic boundary conditions”, Math. Notes, 64:1 (1998), 98–109  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. O. I. Mokhov, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Math. Surveys, 53:3 (1998), 515–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Yu. N. Fedorov, “An Ellipsoidal Billiard with a Quadratic Potential”, Funct. Anal. Appl., 35:3 (2001), 199–208  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. A. Oblomkov, “Isoenergy Spectral Problem for Multidimensional Difference Operators”, Funct. Anal. Appl., 36:2 (2002), 120–133  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. Zhen, L, “Symplectic and multisymplectic schemes with the simple finite element method”, Physics Letters A, 314:5–6 (2003), 443  crossref  isi
    7. Dragovic, V, “On elliptical billiards in the Lobachevsky space and associated geodesic hierarchies”, Journal of Geometry and Physics, 47:2–3 (2003), 221  crossref  isi
    8. Suris Y.B., “Discrete Lagrangian models”, Discrete Integrable Systems, Lecture Notes in Physics, 644, 2004, 111–184  isi
    9. A. S. Gorsky, “Spin chains and gauge-string duality”, Theoret. and Math. Phys., 142:2 (2005), 153–165  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. Abenda S., Fedorov Y., “Integrable ellipsoidal billiards with separable polynomial potentials”, Equadiff 2003: International Conference on Differential Equations, 2005, 687–692  isi
    11. V. P. Burskii, A. S. Zhedanov, “Boundary value problems for string equation, Poncelet problem, and Pell–Abel equation: links and relations”, Journal of Mathematical Sciences, 149:5 (2008), 1483–1487  mathnet  crossref  mathscinet
    12. Vladimir P. Burskii, Alexei S. Zhedanov, “Dirichlet and Neumann Problems for String Equation, Poncelet Problem and Pell–Abel Equation”, SIGMA, 2 (2006), 041, 5 pp.  mathnet  crossref  mathscinet  zmath
    13. Yuri N. Fedorov, “A Discretization of the Nonholonomic Chaplygin Sphere Problem”, SIGMA, 3 (2007), 044, 15 pp.  mathnet  crossref  mathscinet  zmath
    14. Lobb, S, “Lagrangian multiforms and multidimensional consistency”, Journal of Physics A-Mathematical and Theoretical, 42:45 (2009), 454013  crossref  isi
    15. Abenda S., Grinevich P.G., “Periodic billiard orbits on n-dimensional ellipsoids with impacts on confocal quadrics and isoperiodic deformations”, J Geom Phys, 60:10 (2010), 1617–1633  crossref  isi
    16. Jovanovic B., “The Jacobi-Rosochatius Problem on an Ellipsoid: the Lax Representations and Billiards”, Arch. Ration. Mech. Anal., 210:1 (2013), 101–131  crossref  isi
    17. Božidar Jovanović, “Heisenberg Model in Pseudo-Euclidean Spaces”, Regul. Chaotic Dyn., 19:2 (2014), 245–250  mathnet  crossref  mathscinet  zmath
    18. V. E. Adler, Yu. Yu. Berest, V. M. Buchstaber, P. G. Grinevich, B. A. Dubrovin, I. M. Krichever, S. P. Novikov, A. N. Sergeev, M. V. Feigin, J. Felder, E. V. Ferapontov, O. A. Chalykh, P. I. Etingof, “Alexander Petrovich Veselov (on his 60th birthday)”, Russian Math. Surveys, 71:6 (2016), 1159–1176  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    19. Jovanovic B. Jovanovic V., “Virtual billiards in pseudo-Euclidean spaces: discrete Hamiltonian and contact integrability”, Discret. Contin. Dyn. Syst., 37:10 (2017), 5163–5190  crossref  isi
    20. Andrey V. Tsiganov, “On Discretization of the Euler Top”, Regul. Chaotic Dyn., 23:6 (2018), 785–796  mathnet  crossref
    21. Borisov A. Mamaev I., “Rigid Body Dynamics”, Rigid Body Dynamics, de Gruyter Studies in Mathematical Physics, 52, Walter de Gruyter Gmbh, 2019, 1–520  mathscinet  isi
    22. V. V. Vedyushkina (Fokicheva), A. T. Fomenko, “Integrable geodesic flows on orientable two-dimensional surfaces and topological billiards”, Izv. Math., 83:6 (2019), 1137–1173  mathnet  crossref  crossref  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:702
    Full text:253
    References:47
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020